[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] any suggestions

In a message dated 99-02-13 09:49:46 EST, you write:

<< I now have the same problems with both types of sets, >>
Sounds like a possible reaction to the Humalog. Many people have a problem
with this, although not all people. Your doctor may not be open to having you
use a mix, but many here have found that it helps to mix both the Humalog and
Velosulin. You can find more info about it on the main web-site There may be
other factors involved. Does this also happen when you go to a "never used
that area before" site?. Are you disconnecting at any time with your pump in
suspend? you might be getting air in the line. Just a thought. I am sure you
will get additional suggestions from the group to help troubleshoot.
Barbara B.
Insulin-Pumpers website http://www.insulin-pumpers.org/